# SDR SIMA20221114001

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 50,096 hours, 46,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070023001
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A'S EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-RAR F/A'S FLASHLIGHT BRACKET CLAMP FINGER IAW AMM 33-50-16. OPC GOOD.
